# SDR UPS03841628

- Difficulty date: November 13, 2003
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 60,881 hours, 21,637 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 56423422
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 FLAP SUPPORT ASSY 5642342-2 CRACKED RT WING STA XW3.125     LOC AND DRILL NEW FITTING, ALODINED, PRIMED, AND INSTALLED 2 EA BUSHINGS, 1 EA BEARING, FITTING, AND ALL PARTS REMOVED FOR ACCESS; ALL IAW DC8 51-1-24, 51-1-8, 51-1-20, 51-1-21, 51-3-1, AND DAC DWG(S) 5642342.  VERIFIED ALIGN OF TORQUE TUBE ARM; TORQUED DRIVE LINK TO FLAP FITTING; TENSIONED CABLES; ALL IAW DC8 MM 27-51-06, 27-50-00, AND DAC DWG 5642900.
